Wall crossing from Dirac zeromodes

T. Daniel Brennan, Gregory W. Moore, Andrew B. Royston

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We explore the physics of two-body decay of BPS states using semiclassical analysis to construct explicit solutions that illustrate the main features of wall crossing, for both ordinary and framed BPS states. In particular we recover the primitive wallcrossing formula from an asymptotic analysis of certain Dirac-type operators on monopole moduli spaces. Along the way we give an asymptotic metric for the moduli space of singular monopoles, analogous to the Gibbons-Manton and Lee-Weinberg-Yi metrics for the moduli space of smooth monopoles, and we find evidence for the existence of stable non-BPS boundstates. Our discussion applies to four-dimensional N= 2 super-Yang-Mills theories with general gauge group and general ’t Hooft defects.

Original languageEnglish (US)
Article number38
JournalJournal of High Energy Physics
Volume2018
Issue number9
DOIs
StatePublished - Sep 1 2018

Fingerprint

monopoles
Yang-Mills theory
operators
physics
defects
decay

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics

Cite this

Brennan, T. Daniel ; Moore, Gregory W. ; Royston, Andrew B. / Wall crossing from Dirac zeromodes. In: Journal of High Energy Physics. 2018 ; Vol. 2018, No. 9.
@article{9f8ac255d7be4a9c9a1708e9ae546e31,
title = "Wall crossing from Dirac zeromodes",
abstract = "We explore the physics of two-body decay of BPS states using semiclassical analysis to construct explicit solutions that illustrate the main features of wall crossing, for both ordinary and framed BPS states. In particular we recover the primitive wallcrossing formula from an asymptotic analysis of certain Dirac-type operators on monopole moduli spaces. Along the way we give an asymptotic metric for the moduli space of singular monopoles, analogous to the Gibbons-Manton and Lee-Weinberg-Yi metrics for the moduli space of smooth monopoles, and we find evidence for the existence of stable non-BPS boundstates. Our discussion applies to four-dimensional N= 2 super-Yang-Mills theories with general gauge group and general ’t Hooft defects.",
author = "Brennan, {T. Daniel} and Moore, {Gregory W.} and Royston, {Andrew B.}",
year = "2018",
month = "9",
day = "1",
doi = "10.1007/JHEP09(2018)038",
language = "English (US)",
volume = "2018",
journal = "Journal of High Energy Physics",
issn = "1126-6708",
publisher = "Springer Verlag",
number = "9",

}

Wall crossing from Dirac zeromodes. / Brennan, T. Daniel; Moore, Gregory W.; Royston, Andrew B.

In: Journal of High Energy Physics, Vol. 2018, No. 9, 38, 01.09.2018.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Wall crossing from Dirac zeromodes

AU - Brennan, T. Daniel

AU - Moore, Gregory W.

AU - Royston, Andrew B.

PY - 2018/9/1

Y1 - 2018/9/1

N2 - We explore the physics of two-body decay of BPS states using semiclassical analysis to construct explicit solutions that illustrate the main features of wall crossing, for both ordinary and framed BPS states. In particular we recover the primitive wallcrossing formula from an asymptotic analysis of certain Dirac-type operators on monopole moduli spaces. Along the way we give an asymptotic metric for the moduli space of singular monopoles, analogous to the Gibbons-Manton and Lee-Weinberg-Yi metrics for the moduli space of smooth monopoles, and we find evidence for the existence of stable non-BPS boundstates. Our discussion applies to four-dimensional N= 2 super-Yang-Mills theories with general gauge group and general ’t Hooft defects.

AB - We explore the physics of two-body decay of BPS states using semiclassical analysis to construct explicit solutions that illustrate the main features of wall crossing, for both ordinary and framed BPS states. In particular we recover the primitive wallcrossing formula from an asymptotic analysis of certain Dirac-type operators on monopole moduli spaces. Along the way we give an asymptotic metric for the moduli space of singular monopoles, analogous to the Gibbons-Manton and Lee-Weinberg-Yi metrics for the moduli space of smooth monopoles, and we find evidence for the existence of stable non-BPS boundstates. Our discussion applies to four-dimensional N= 2 super-Yang-Mills theories with general gauge group and general ’t Hooft defects.

UR - http://www.scopus.com/inward/record.url?scp=85053085435&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85053085435&partnerID=8YFLogxK

U2 - 10.1007/JHEP09(2018)038

DO - 10.1007/JHEP09(2018)038

M3 - Article

AN - SCOPUS:85053085435

VL - 2018

JO - Journal of High Energy Physics

JF - Journal of High Energy Physics

SN - 1126-6708

IS - 9

M1 - 38

ER -